# SDR FDEA201512294100

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 74,981 hours, 27,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50854
- Condition: Damaged
- Location: Bs 608
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 608, RBL 45.5, SEAT TRACK INNER FLANGE, FOUND ONE ELONGATED HOLE.   REPAIRED IAW EA F-5310-T0321333.   REPAIR CLASSIFIED AS MAJOR.
